RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 57–85 (Mi umn1766)  

This article is cited in 3 scientific papers (total in 3 papers)

Linear operators that are $T$-invariant with respect to a group of homeomorphisms

L. Bassotti


Full text: PDF file (1650 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 67–101

Bibliographic databases:

MSC: 47A15, 47F05, 47B65, 47A75, 47G30

Citation: L. Bassotti, “Linear operators that are $T$-invariant with respect to a group of homeomorphisms”, Uspekhi Mat. Nauk, 43:1(259) (1988), 57–85; Russian Math. Surveys, 43:1 (1988), 67–101

Citation in format AMSBIB
\Bibitem{Bas88}
\by L.~Bassotti
\paper Linear operators that~are $T$-invariant with respect~to a~group of~homeomorphisms
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 57--85
\mathnet{http://mi.mathnet.ru/umn1766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937019}
\zmath{https://zbmath.org/?q=an:0661.47036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43...67B}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 67--101
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001538}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1766
  • http://mi.mathnet.ru/eng/umn/v43/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Aimi, M. Diligenti, F. Lunardini, “Panel clustering method and restriction matrices for symmetric Galerkin BEM”, Numer Algor, 40:4 (2005), 355  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. Aimi, M. Diligenti, “Restriction matrices for numerically exploiting symmetry”, Adv Comput Math, 28:3 (2008), 201  crossref  mathscinet  zmath  isi  elib
    3. A. Aimi, M. Diligenti, C. Guardasoni, “Restriction matrices in space–time energetic BEM”, Engineering Analysis with Boundary Elements, 36:8 (2012), 1256  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:205
    Full text:96
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020